International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 721-730
An application of the Ruscheweyh derivatives
1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathematics, Wakayama University, Wakayama 640, Japan
3Department of Mathematics, Nara University of Education, Nara 630, Japan
Received 15 January 1986
Copyright © 1986 Shigeyoshi Owa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the Ruscheweyh derivative defined by using the Hadamard product of and . Certain new classes and are introduced by virtue of the Ruscheweyh derivative. The object of the present paper is to establish several interesting properties of and . Further, some results for integral operator of are shown.